On a minimization technique using interval mathematics
In this paper we adapt to the interval Newton method the transformation-invariant descent-direction strategy which can be used to address the problem of minimizing nearly-singular systems of equations. We show that the modified interval Newton method performed better than the classic interval Newton...
保存先:
第一著者: | Ishak Ahmad, |
---|---|
フォーマット: | 論文 |
出版事項: |
Universiti Kebangsaan Malaysia
2002
|
オンライン・アクセス: | http://journalarticle.ukm.my/3830/ http://www.ukm.my/jsm/english_journals/vol31_2002/vol31_02page117-134.html |
タグ: |
タグ追加
タグなし, このレコードへの初めてのタグを付けませんか!
|
類似資料
-
The Determination of Sub-boxes Which Might Contain
the Global Minimizer(s) Using Interval Arithmetic
著者:: Mohd, Ismail
出版事項: (1990) -
Effect of contour interval on minimization of tool path length in pocket milling process
著者:: Abdullah, Haslina, 等
出版事項: (2020) -
Nonparametric estimate based on imputations techniques for interval and partly interval censored data
著者:: Zyoud, Abdallah, 等
出版事項: (2016) -
An Interval AHP Technique for Classroom Teaching Quality Evaluation
著者:: Ya Qin, 等
出版事項: (2022) -
A new interval-valued approximation of interval-valued fuzzy numbers
著者:: Ahmadian, Ali, 等
出版事項: (2015)